Metoprolol overdose symptoms

Common Questions and Answers about Metoprolol overdose symptoms

toprol

443862 tn?1238003039 Is anyone taking metoprolol? It's driving me nuts! I do have anxiety disorder. And of course knowing they gave me this to lower my heart rate makes me nervous. And with my anxiety disorder I am taking my blood pressure every hour. I know that doesn't help. But dealing wit the metoprolol, it has dropped me to 88/55 at times, today 112/73, then 93/55 then 142/70. I get hot flashes, shakes, tingling arms, a general feeling of panic when I see my reading is low or I feel the shakes....
Avatar f tn HI I have been on toprol xl 50 mg once a day for the past 12 years, the past few months I have been having strange symptoms of lightheaded, cold hands/feet,anxiety, tired..
Avatar m tn Unfortunately, the doctor at the ER (a second visit, while I was still reeling from the aforementioned Metoprolol overdose) was unresponsive to any of my concerns because he was busy trying to change his shift and didn't believe I needed to be in the emergency room. I have also had a barrage of tests to check for healthy veins and such, which have all came back normally.
Avatar n tn For the next 2 days I felt weak and had occasional PVCs. I was put on metoprolol and monitored around th clock. Two days after the episode (and after having been given potassium and mag. IVs), I agreed to have an echocardiogram done (mind you, all my ekgs had been normal). The echo showed a severe mitral valve regurgitation, EF of 50% and a "slight heart enlargement" according to the cardiologist. My cardiologist thinks it might be pregnancy related (PPCM).
Avatar n tn Canadian residents should call their local poison control center directly. Symptoms of overdose may include unusually slow heartbeat, severe dizziness, slow or shallow breathing, weakness, or fainting. NOTES: Do not share this medication with others. Lifestyle changes such as stress reduction programs, exercise and dietary changes may increase the effectiveness of this medicine. Talk to your doctor or pharmacist about lifestyle changes that might benefit you.
Avatar n tn The drug of choice for the treatment of akathisia is also considered to be beta-blockers such as propranolol (Inderal) or metoprolol. The antihistamine cyproheptadine is found to be effective, though with shorter effect than beta blockers. Vitamin B6 is found to be effective for the treatment in some cases. Please discuss these treatment options with your doctor. Hope this helps you. Take care and regards!
Avatar n tn I'm currently taking cardizem 120MG once a day and atenolol 25MG also once a day, is there any impact or somehow an overdose that you can consider if taking this both medication ? Since started taking this both medication (last week until now) I feel fine but what if the palpitation came back anytime now is it okay to pop in another 25MG of atenolol? I know i should ask my cardiologist but right now he's out of town I don't have anybody to get an advice.
Avatar n tn I'm currently taking cardizem 120MG once a day and atenolol 25MG also once a day, is there any impact or somehow an overdose that you can consider if taking this both medication ? Since started taking this both medication (last week until now) I feel fine but what if the palpitation came back anytime now is it okay to pop in another 25MG of atenolol? I know i should ask my cardiologist but right now he's out of town I don't have anybody to get an advice.
Avatar n tn I'm currently taking cardizem 120MG once a day and atenolol 25MG also once a day, is there any impact or somehow an overdose that you can consider if taking this both medication ? Since started taking this both medication (last week until now) I feel fine but what if the palpitation came back anytime now is it okay to pop in another 25MG of atenolol? I know i should ask my cardiologist but right now he's out of town I don't have anybody to get an advice.
Avatar n tn I'm currently taking cardizem 120MG once a day and atenolol 25MG also once a day, is there any impact or somehow an overdose that you can consider if taking this both medication ? Since started taking this both medication (last week until now) I feel fine but what if the palpitation came back anytime now is it okay to pop in another 25MG of atenolol? I know i should ask my cardiologist but right now he's out of town I don't have anybody to get an advice.
Avatar f tn More importantly, the TSH, FT3 and FT4 do give an informed view, since they are the most telling tests, and always the ones we will ask about first, because those are the ones, particularly, the FT's, that correlate best with symptoms. TSH, by itself, does not cause symptoms; it's the lack or excess of FT3 and FT4, that indicate hypo or hyper; of the two, FT3 is much more important because it's the biologically active hormone and is used "as is".
Avatar n tn I'm currently taking cardizem 120MG once a day and atenolol 25MG also once a day, is there any impact or somehow an overdose that you can consider if taking this both medication ? Since started taking this both medication (last week until now) I feel fine but what if the palpitation came back anytime now is it okay to pop in another 25MG of atenolol? I know i should ask my cardiologist but right now he's out of town I don't have anybody to get an advice.
Avatar f tn Last Monday (may 25th 2009) I had an appointment with the cardiologist. After telling her my symptoms, she immediately made an echocardiogram of my heart. I was diagnosed with mild mitral valve prolapse (MVP) with mild regurgitation. I also wore a Holter for 24 hours. I had a total of 187 extra ventricular systoles, 22 bigemeny, 2 episodes of ventricular tachycardia en 31 extra supraventricular systoles. My highest pulse was of 137 (after eating) and my lowest pulse was 49 (during sleep).
Avatar n tn My doctors true convincing me it was panic attacks ...but the symptoms only got worse. I noticed after I take my soboxone the symptoms intensify and I feel like I'm going to loose consciousness. I started valuim yesterday and it has dulled the symptoms. But still after I take my soboxone suddenly everything gets a lot worse. Could this b seratonin poisoning?
Avatar f tn Back when I was on Klonopin, I was also on Toprol (metoprolol) and didn't have any negative reactions. My cardiologist, pharmacist, and psych were not concerned. Of course I was not having any symptoms. Upon questioning my cardiologist about an interaction, he said theoretically the combination of the two could lower BP and HR too much. But my numbers were fine so he brushed it off. At the time I was on .5mg of klonopin a day and 25 mg of Toprol XL.
Avatar m tn It's good that he does not have any complications or pain symptoms. My husband, too, has multi-focal HCC from hep c, and like your husband, he sleeps a lot these days. Other options besides Nexavar are usually only available if there are less than 3 tumors... did doctors say how many tumors, and how large? The stage of tumor development and other factors determine what treatments are offered.
Avatar f tn I have gone to two different general practitioners and they tell me that I am suffering from vertigo but my symptoms do not seem to completely match vertigo either. I am a 27-year-old, healthy and active woman. Several months ago, I began experiencing these random episodes of brain shakes that are followed by dizziness. The "brain shakes" feel like a jolt and vibration that last about a 1 second.
Avatar n tn Could be neurological Lyme disease. See www.LymeNet.org and here's a symptoms list for you. I have it and had a LOT of eye problems, sensitivity to light, etc. Very nasty bacteria once it gets into the central nervous system. You have to find a Lyme specialist, though. Doctors don't know about it or its co-infections, believe me.
Avatar n tn I saw another post about atrial fibrillation and stomach gas possible association or connection. I too have the same thing so it may not be all in your head if your suspect this to be the case. Most dr.'s think your crazy or never heard of this when you even suggest it. Thats whats wrong with most dr's atleast in my experience in that they don't think outside the box enough possibly because this is what they learned.
233616 tn?1312790796 We've had to adjust dosages and diet now and then and he does well for the most part but when his blood sugar spirals down he exhibits symptoms of hunger, headache, confusion, irritability, drowsiness, weakness, dizziness, tremors, sweating, fast heartbeat which can also lead to seizure (convulsions), fainting, or coma (severe hypoglycemia can be fatal). As long as you monitor your blood sugar you should be fine.
Avatar n tn I don't know if has to do with weight gain. I did gain quite a bit of weight with my pregnancy, but I lost it all pretty quickly (since I was only 21) I have since had another child and lost all of my weight after her as well. It does not seem to matter if I'm heavier or not. I almost wonder if its a hormone thing, since I never had this before I was pregnant.
Avatar n tn ) type symptoms for HOURS until they subside...sometimes hycosamine will work...sometimes 4 tums...and once and a while nothing but time cures it.....I have been told IBS....and intestinal intussusuption (found on two CT scans)diverticulitis...then I started to read up on Sphinter of Oddi syndrome...and it was like I was reading stories NOT from others suffering from it...but like I had written them myself....